# SDR YENA2023053000561

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 79,645 hours, 28,948 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#484, RDU-BOS. 'ON APPROACH BELOW 8K FEET DIRTY DOCK SMELL.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
